Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 15, 2008, 10:40 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2008, 10:40 PM CDT (03:40 UTC)
- Expired
- Aug 15, 2008, 11:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1938 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 160340 FFWJAN MSC061-067-160430- /O.NEW.KJAN.FF.W.0079.080816T0340Z-080816T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 1040 PM CDT FRI AUG 15 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... JASPER COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF STRINGER... JONES COUNTY IN SOUTHEAST MISSISSIPPI... * UNTIL 1130 PM CDT * AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM BAY SPRINGS TO 6 MILES NORTHEAST OF LAUREL...MOVING NORTH AT 20 MPH. RADAR INDICATED THAT 2 TO 3 INCHES OF RAIN HAD FALLEN SINCE 9 PM OVER THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE THROUGH 1130 PM...ESPECIALLY BETWEEN MONTROSE AND ROSE HILL. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3223 8932 3223 8904 3173 8904 3173 8932 $$ 40
1 follow-up statement
000 WGUS74 KJAN 160432 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1132 PM CDT FRI AUG 15 2008 MSC061-067-160440- /O.EXP.KJAN.FF.W.0079.000000T0000Z-080816T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JONES MS-JASPER MS- 1132 PM CDT FRI AUG 15 2008 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR JASPER AND JONES COUNTIES... AT 1130 PM CDT...THE HEAVIEST RAINS HAD MOVED NORTHEAST OF THE AREA WITH ONLY LIGHT TO MODERATE RAINFALL EXPECTED THROUGH MIDNIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR JASPER COUNTY OVERNIGHT AND FOR SATURDAY AS MORE RAIN AND THUNDERSTORMS ARE LIKELY. LAT...LON 3223 8932 3223 8904 3173 8904 3173 8932 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 9:45 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 15, 9:45 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CDT FRI AUG 15 2008
.UPDATE...WILL ADD FFA TO FORECAST FOR TONIGHT AND SATURDAY.
CONVECTION CONTINUE TO DEVELOP ACROSS THE REGION...PRODUCING HEAVY
RAINFALL. IN ADDITION...THE WARM FRONT WAS SLOWLY MOVING NORTH AND
MORE STORMS WILL DEVELOP ACROSS THE CENTER OF THE CWA AND DRIFT NORTH
THROUGH TONIGHT AND FRIDAY. RAIN FROM EARLY IN THE WEEK...ADDED TO
RAINFALL AMOUNTS TODAY AND WHAT IS EXPECTED TOMORROW...COULD LEAD TO
RAPID RUN OFF. RADAR ESTIMATES FROM 3-5 INCHES FOR RAIN ALONG THE
HIGHWAY 82 CORRIDOR. THE WATCH AREA WILL BE ALONG AND NORTH OF A
LINE FROM WINNSBORO TO CRYSTAL SPRINGS TO QUITMAN MISSISSIPPI. THE
REST OF THE FORECAST WAS OK.
&&
.AVIATION...
RAIN AND FOG WILL CONTINUE THROUGH MUCH OF THE PERIOD. SO WILL
MAINTAIN LIGHT RAIN AND FOG OVERNIGHT. VISIBILITIES MAY FALL INTO
LIFR CONDITIONS BRIEFLY AT SEVERAL SITES...SO WILL LIKELY GO WITH
MVFR CONDITIONS FOR TEMPO GROUPS. RAIN WILL BE DELAYED UNTIL SATURDAY
FOR HBG...ALTHOUGH AN ISOLATED SHOWER MAY APPROACH THE AREA FROM
SOUTH TONIGHT AND EARLY SATURDAY. WILL MAINTAIN VCSH FOR HBG. WILL GO
WITH -SHRA AND VCTS EVERYWHERE THROUGH 18Z. WILL TAPER RAIN OFF
AROUND 21Z FOR GLH/GWO/GTR AND END RAIN AROUND 00Z. WILL TAPER RAIN
OFF AROUND 00Z FOR JAN/MEI AND END RAIN AROUND 5Z. WILL START RAIN
AROUND 15Z FOR HBG AND CONTINUE THROUGH THE PERIOD. RIGHT NOW IT
LOOKS LIKE RAIN MAY LINGER AROUND HBG UNTIL 12Z SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 85 67 89 / 68 74 20 10
MERIDIAN 70 84 66 88 / 59 75 24 13
VICKSBURG 70 86 68 90 / 80 65 18 11
HATTIESBURG 71 83 69 89 / 50 84 31 23
NATCHEZ 72 83 68 87 / 69 74 25 22
GREENVILLE 69 88 64 91 / 66 43 9 5
GREENWOOD 68 88 66 90 / 57 47 10 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ018-019-
025>058.
LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR LAZ007>009-015-
016-023-025.
AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ARZ074-075.
&&
7Hazardous weather outlook, Aug 15, 3:12 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT FRI AUG 15 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 312 PM CDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS EVENING AND INTO TONIGHT. STRONG DAMAGING WINDS AND HAIL WILL BE THE PRIMARY CONCERNS ASSOCIATED WITH ANY STORMS THAT BECOME SEVERE. THE AREA WITH THE GREATEST POTENTIAL FOR SEEING ANY STRONG TO SEVERE STORMS WILL BE AREAS ALONG AND WEST OF A NATCHEZ TO YAZOO CITY TO EUPORA LINE. THESE LATTER AREAS WILL ALSO HAVE HIGHER POSSIBILITIES OF EXPERIENCING LOCALLY HEAVY RAINS FROM THUNDERSTORM DOWNPOURS. AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO APPROACH THE OUTLOOK AREA FROM THE WEST AND INTERACT WITH A FRONTAL BOUNDARY IN AN INCREASINGLY MOISTURE AIRMASS. AS THIS OCCURS...THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING AND TONIGHT...WITH SOME POTENTIALLY BECOMING AT LEAST BRIEFLY INTENSE. ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA THROUGH THE DAY SATURDAY. STRONG DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH ANY SEVERE STORMS...WITH THE POTENTIAL FOR HAIL ALSO PRESENT. THE AREA WITH THE GREATEST POTENTIAL FOR SEEING ANY STRONG TO SEVERE STORMS WILL BE AREAS ALONG AND SOUTH OF INTERSTATE 20. ONCE AGAIN WITH A FRONTAL BOUNDARY STALLED ACROSS THE OUTLOOK AREA...SEVERAL UPPER LEVEL DISTURBANCES ARE FORECAST TO TRAVERSE THE BOUNDARY AND COMBINE WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS PRESENT OVER THE AREA...THUS ALLOWING SHOWERS AND POTENTIALLY VIGOROUS THUNDERSTORMS TO DEVELOP OVER THE AREA. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE AREA SATURDAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. WITH DEEP MOISTURE INCREASING THROUGH AT LEAST THE FIRST HALF OF THE DAY AND DISTURBANCES CONTINUING TO MOVE EAST ALONG THE STALLED FRONTAL BOUNDARY...ITS POSSIBLE THAT SOME SHOWERS AND THUNDERSTORMS COULD MOVE OVER THE SAME LOCATIONS WITHIN A SHORT AMOUNT OF TIME. THIS COULD LEAD TO THE PONDING OF WATER ON ROADS, AS WELL AS IN POOR DRAINAGE AREAS AND IN LOW LYING AREA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND TOMORROW. OTHERWISE... ACTIVATION IS NOT EXPECTED THURSDAY AUGUST 21ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 19
In the hours before
Special weather statement, Aug 15, 5:13 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 513 PM CDT FRI AUG 15 2008 MSZ026>028-152300- GRENADA MS-CARROLL MS-MONTGOMERY MS- 513 PM CDT FRI AUG 15 2008 ...STRONG THUNDERSTORM OVER AVALON MOVING NORTHEAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...40 MPH WINDS AND VERY HEAVY RAIN OF 1 TO 2 INCHES WAS LOCATED OVER AVALON OR 3 MILES SOUTH OF LEFLORE AT 513 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM SHOULD IMPACT THE LEFLORE...HOLCOMB AREAS BY 530 PM AND POSSIBLY GRENADA AROUND 6 PM CDT WITH DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AS WELL. PONDING OF WATER ON ROADS IS ALSO LIKELY...ESPECIALLY ALONG HIGHWAY 7 HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHWESTERN MONTGOMERY...NORTH CENTRAL CARROLL AND GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Aug 15, 7:02 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 702 PM CDT FRI AUG 15 2008 MSZ043-048-049-160010- HINDS MS-RANKIN MS-MADISON MS- 702 PM CDT FRI AUG 15 2008 ...STRONG THUNDERSTORM OVER FLOWOOD MOVING NORTHEAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN UP TO ONE INCH AND GUSTY WINDS TO 40 MPH WAS LOCATED OVER FLOWOOD AT 702 PM CDT...MOVING NORTHEAST AT 14 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM AS IT MOVES INTO THE ROSS BARNETT RESERVOIR AREA THROUGH 730 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL MADISON...NORTHERN RANKIN AND EAST CENTRAL HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Local storm report, Aug 15, 7:38 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT FRI AUG 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 3 E JACKSON 32.32N 90.16W
08/15/2008 U0.00 MPH HINDS MS NWS EMPLOYEE
TREE ON POWER LINE AND BROUGHT DOWN POWER LINE NEAR
ENTRANCE TO LEFLEURS BLUFF GOLF COURSE.
&&
JCULINSpecial weather statement, Aug 15, 7:45 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 PM CDT FRI AUG 15 2008 LAZ025-MSZ059-160115- TENSAS LA-JEFFERSON MS- 745 PM CDT FRI AUG 15 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF CHURCH HILL AT 745 PM CDT...MOVING NORTHEAST AT 13 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. AVOID AREAS WHERE WATER COVERS THE ROAD. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN JEFFERSON COUNTY...AND SOUTH CENTRAL TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Aug 15, 8:22 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 822 PM CDT FRI AUG 15 2008 MSZ049-160145- RANKIN MS- 822 PM CDT FRI AUG 15 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF JOHNS AT 822 PM CDT...MOVING NORTHEAST AT 11 MPH. THE STORM WILL REMAIN OVER RURAL RANKIN COUNTY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Aug 15, 9:45 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 945 PM CDT FRI AUG 15 2008 ARZ074-075-LAZ007>009-015-016-023-025-MSZ040>044-047>058-160345- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- RICHLAND LA-TENSAS LA-FRANKLIN LA-CLAIBORNE MS-SMITH MS-CLARKE MS- JASPER MS-HINDS MS-NEWTON MS-LAUDERDALE MS-RANKIN MS-WARREN MS- SCOTT MS-MADISON MS-LEAKE MS-SIMPSON MS-COPIAH MS-SHARKEY MS- ISSAQUENA MS-YAZOO MS-MADISON LA- 945 PM CDT FRI AUG 15 2008 ...A LONG BAND OF HEAVY RAIN AND SCATTERED STRONG THUNDERSTORMS WAS BECOMING ORGANIZED OVER NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. A LONG BAND OF HEAVY RAIN AND SCATTERED STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1 TO 2 INCH RAINFALL AMOUNTS WAS LOCATED FROM 4 MILES SOUTHWEST OF BASTROP LOUISIANA TO VICKSBURG TO STRINGER AND APPROACHING SHUBUTA AT 945 PM CDT...MOVING NORTHEAST AT 20 MPH. ALONG WITH THE HEAVY RAINS...DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THESE STORMS...ESPECIALLY NEAR VICKSBURG...MAGEE...AND STRINGER TO HEIDELBURG AREAS THROUGH 1030 PM CDT. PEOPLE IN NORTHEAST LOUISIANA PARISHES AND MUCH OF CENTRAL MISSISSIPPI INCLUDING THE INTERSTATE 20 CORRIDOR SHOULD MONITOR THESE STORMS CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 46 min |
| Aug 15, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| Aug 15, 10:00 PM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 13 hr |
| Aug 16, 2:31 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 119 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.